# SDR SWAA2015082042999

- Difficulty date: August 13, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 64,717 hours, 51,836 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 6550821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT, LOWER AFT CORNER, DOOR TRIM TO SKIN ATTACH ANGLE CRACKED.  REPAIRED ANGLE IAW DWG.
